# SDR CA131218009

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,304 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 429375011107W
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT DISPLAY UNIT, DU, GLASS CRACKED AND CREATED A BLACK SPOT OF ABOUT 1" IN DIAMETER ALONG WITH A BURNING ODOR.
